LDN Research Trust
586 members886 posts

LDN side effects: tingling, pain, numbness ?

Hello!

I'm a 26-year-old female with a history of thyroid cancer, and I just started taking LDN 4 weeks ago, working up to the current dose of 3mg. Over the past week or so I've noticed random tingling, numbness, and pain throughout my arms, legs, and neck. I wasn't experiencing any of these symptoms before—I'm taking LDN for cancer prevention and immune regulation after a prolonged case of mono, not MS or any diagnosed autoimmune disease.

I've read a couple of horror stories online where people have experienced an onset of MS-like symptoms by taking LDN, which did not resolve upon quitting the drug, and I'm concerned that I may have made a mis-step in trying this generally benign treatment.

I'm wondering if anyone here has experienced similar side effects, or has any insight into the issue.

Thank you!

5 Replies
oldestnewest

I also wrote a question on this chat about the increased numbness I was experiencing in my feet going up my shins after staring LDN. I do not have the same illness you do, but from what I understand from reading extensively, this medication takes time. sometimes as much as 4 - 6 months. I have been taking LDN now for 2 months but reached 4.5 mg about 3 weeks ago. I put a lot of faith in this treatment and decided that I would give it time and wait patiently for the medication to "adjust" and for my body to "adjust". I hope this helps you with your decision.

Reply

Hi there!

Thanks for your reply. I've been trying to be patient as well, and allow for a period of adjustment. And I definitely love the anti-depressant effects of LDN—I haven't feel this emotionally level in at least a year.

I hope you get what you need from the medication, and feel free to let me know how things go for you. :)

Reply

The random tingling & pain is not a typical response to LDN, however with Thyroid issues those can happen. Are you also on Thyroid medications? I'm not a medical professional, so don't have a good understanding of the protocol for Thyroid cancer. As an admin here and on the Trust's Facebook page, I've seen many people have to adjust thyroid medications after staring LDN.

Roskaspi is correct, it can take up to 6 months to see benefits, some people report seeing new benefits after the 1 year mark as well. LDN is a journey, it takes *Patience - Tolerance - Positivity - Willingness to make adjustments*

as we each respond differently.

Have you listened to the testimonials about cancer on the Trust's website? Here's the link: ldnresearchtrust.org/ldn-vi...

Hope this helps!

Michelle

Reply

Hi tigress,

Could you tell me more about thyroid medication adjustments that people have had to make after starting LDN? I'm curious if they've had to increase or decrease their dosage.

Also, while proper thyroid hormone replacement is something I have struggled with for a couple of years, I've never experienced neurologic symptoms before. The onset of tingling, numbness, etc. directly corresponded with the most recent increase in my LDN dosage, and the sheer coincidence made me wonder about a potentially causal relationship between the symptoms and the drug.

While perhaps uncommon, it seems like people still ought to be aware of such reported side effects before embarking on the therapy, especially since LDN is still an experimental medication.

Reply

Most of the changes I read about are to lower dosages - but that is done with a doctor's knowledge. It's not my area of knowledge, there are a number of great interviews with doctors and papers accessible on the Trust's website. I highly encourage you to continue your research there.

Since these are new symptoms, please contact your doctor. There can be many reasons for neurologic symptoms, and she/he would be your best resource for guidance. If your doctor isn't able to help, there is a form at the bottom of the home page on the Trust's website to submit medical questions, it's a good resource.

Michelle

Reply

You may also like...